# SDR DALA2025031201907

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,118 hours, 6,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN AND COCKPIT ON DESCENT INTO LGA. C/W "NO GO ODI" PREVENTION FOR SMOKE AND FUMES IN CABIN 1.PERFORMED T/S TO ISOLATE SMOKE AND FUMES IAW A220 W/C 0550- 2001. NO SMOKE AND FUMES DETECTED ALSO PERFORMED ISOLATE SMOKE AND FUMES APU W/C 0550-2002. NO FUMES DETECTED. R/R CABIN FILTERS PREVENTIVE IAW A220 AMP 21-22. (LP# 0853127)
